# SDR AWXA0000712

- Difficulty date: October 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 46,678 hours, 20,308 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAME-OUT ON APPROACH.  TROUBLESHOOTING AND WORK IN PROGRESS.  TPU REPLACEMENT AND HARNESS REPAIR IN WORK.
